On structure of solutions of a system of four differential inequalities.
Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 225-236 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: differential inequalities, oscillatory and nonoscillatory solutions, system of four differential equations, fourth order differential equation
@article{GMJ_1995__2_3_47272,
     author = {Bartu\v{s}ek, Miroslav},
     title = {On structure of solutions of a system of four differential inequalities.},
     journal = {Georgian mathematical journal},
     pages = {225--236},
     year = {1995},
     volume = {2},
     number = {3},
     zbl = {0824.34014},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47272/}
}
TY  - JOUR
AU  - Bartušek, Miroslav
TI  - On structure of solutions of a system of four differential inequalities.
JO  - Georgian mathematical journal
PY  - 1995
SP  - 225
EP  - 236
VL  - 2
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47272/
LA  - en
ID  - GMJ_1995__2_3_47272
ER  - 
%0 Journal Article
%A Bartušek, Miroslav
%T On structure of solutions of a system of four differential inequalities.
%J Georgian mathematical journal
%D 1995
%P 225-236
%V 2
%N 3
%U http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47272/
%G en
%F GMJ_1995__2_3_47272
Bartušek, Miroslav. On structure of solutions of a system of four differential inequalities.. Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 225-236. http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47272/